# SDR SWAA2021122250334

- Difficulty date: December 4, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB STA 120.30 LOCATED AT UPPER POSITION 1 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-545123 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPAIRED CRACK ON LH HORIZONTAL STABILIZERS INSPAR RIB UPPER CHORD AT SSTA 120.3 & FRONT SPAR I.A.W. EA 21-155-03633; EA 21-155-03633-WIP1 AND EA 21-155-03633-WIP2; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.
